# SDR SWAA2018032720726

- Difficulty date: March 22, 2018
- Submitted: March 27, 2018
- Operation: Air carrier
- Aircraft: N748SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29800
- Aircraft time: 65,870 hours, 38,847 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A3307
- Condition: Loose
- Location: L1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR SLIDE FLAP LOOSE.   SECURED THE SLIDE IAW SIP.
